# SDR ABXA010732

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 54,708 hours, 55,563 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 591015775
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR, NR 3 INTERCOSTAL BEAM FORWARD END FITTING ANGLE CRACKED.  REPLACED ANGLE IAW DC-9 SRM 51-30-1 AND 51-30-5.
